# SDR SIMA0553

- Difficulty date: February 24, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S21226
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4137 - DURING CLIMB, CREW NOTED NR 1 BLEED LEAK, NO OTHER PROBLEMS WERE REPORTED.  AIRCRAFT WAS RETURNED TO ORD.  MAINTENANCE REPLACED O-RINGS AT THE UPPER BLEED DUCT LINE.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
